Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 691651, 13 pages
http://dx.doi.org/10.1155/2012/691651
Research Article

Positive Mild Solutions of Periodic Boundary Value Problems for Fractional Evolution Equations

1School of Mathematics and Computer Science Institute, Northwest University for Nationalities, Gansu, Lanzhou 730000, China
2Department of Mathematics, Northwest Normal University, Gansu, Lanzhou 730000, China

Received 29 October 2011; Accepted 14 February 2012

Academic Editor: Shiping Lu

Copyright © 2012 Jia Mu and Hongxia Fan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. A. Benson, The fractional advection–dispersion equation, Ph.D. thesis, University of Nevada, Reno, Nev, USA, 1998.
  2. R. Schumer, D. A. Benson, M. M. Meerschaert, and S. W. Wheatcraft, “Eulerian derivation of the fractional advection-dispersion equation,” Journal of Contaminant Hydrology, vol. 48, no. 1-2, pp. 69–88, 2001. View at Publisher · View at Google Scholar
  3. B. I. Henry and S. L. Wearne, “Existence of Turing instabilities in a two-species fractional reaction-diffusion system,” SIAM Journal on Applied Mathematics, vol. 62, no. 3, pp. 870–887, 2001/02. View at Publisher · View at Google Scholar
  4. M. M. El-Borai, “Some probability densities and fundamental solutions of fractional evolution equations,” Chaos, Solitons & Fractals, vol. 14, no. 3, pp. 433–440, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. M. El-Borai, “The fundamental solutions for fractional evolution equations of parabolic type,” JAMSA: Journal of Applied Mathematics and Stochastic Analysis, no. 3, pp. 197–211, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Y. Zhou and F. Jiao, “Existence of mild solutions for fractional neutral evolution equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1063–1077, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Y. Zhou and F. Jiao, “Nonlocal Cauchy problem for fractional evolution equations,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 4465–4475, 2010. View at Publisher · View at Google Scholar
  8. J. Wang and Y. Zhou, “A class of fractional evolution equations and optimal controls,” Nonlinear Analysis: Real World Applications, vol. 12, no. 1, pp. 262–272, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J. Wang, Y. Zhou, W. Wei, and H. Xu, “Nonlocal problems for fractional integrodifferential equations via fractional operators and optimal controls,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1427–1441, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. X. B. Shu, Y. Lai, and Y. Chen, “The existence of mild solutions for impulsive fractional partial differential equations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 74, no. 5, pp. 2003–2011, 2011. View at Publisher · View at Google Scholar
  11. J. Mu, “Monotone iterative technique for fractional evolution equations in Banach spaces,” Journal of Applied Mathematics, vol. 2011, Article ID 767186, 13 pages, 2011. View at Google Scholar · View at Zentralblatt MATH
  12. J. Mu and Y. Li, “Monotone iterative technique for impulsive fractional evolution equations,” Journal of Inequalities and Applications, vol. 2011, article 125, 2011. View at Publisher · View at Google Scholar
  13. Q. Yao, “Existence, multiplicity and infinite solvability of positive solutions to a nonlinear fourth-order periodic boundary value problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 2, pp. 237–246, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. Q. Yao, “Positive solutions of nonlinear second-order periodic boundary value problems,” Applied Mathematics Letters, vol. 20, no. 5, pp. 583–590, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. R. Ma, J. Xu, and X. Han, “Global bifurcation of positive solutions of a second-order periodic boundary value problem with indefinite weight,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 10, pp. 3379–3385, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. R. Ma, C. Gao, and J. Xu, “Existence of positive solutions for first order discrete periodic boundary value problems with delay,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 12, pp. 4186–4191, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. R. Ma, “Nonlinear periodic boundary value problems with sign-changing Green's function,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 5, pp. 1714–1720, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. R. Ma and H. Ma, “Positive solutions for nonlinear discrete periodic boundary value problems,” Computers & Mathematics with Applications, vol. 59, no. 1, pp. 136–141, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. W. Arendt, A. Grabosch, G. Greiner et al., One-Parameter Semigroups of Positive Operators, vol. 1184 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1986, Edited by R. Nagel.
  20. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier, Amsterdam, The Netherlands, 2006.
  21. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, A Wiley-Interscience Publication, John Wiley & Sons, New York, NY, USA, 1993.
  22. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999.
  23. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science Publishers, Yverdon, Switzerland, 1993.
  24. R. N. Wang, D. H. Chen, and T. J. Xiao, “Abstract fractional Cauchy problems with almost sectorial operators,” Journal of Differential Equations, vol. 252, no. 1, pp. 202–235, 2012. View at Publisher · View at Google Scholar
  25. Z. Wei, W. Dong, and J. Che, “Periodic boundary value problems for fractional differential equations involving a Riemann-Liouville fractional derivative,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 10, pp. 3232–3238, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. A. Pazy, Semigroup of Linear Operators and Applications to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983.
  27. Y. X. Li, “Existence and uniqueness of positive periodic solutions for abstract semilinear evolution equations,” Journal of Systems Science and Mathematical Sciences, vol. 25, no. 6, pp. 720–728, 2005. View at Google Scholar · View at Zentralblatt MATH
  28. Y. X. Li, “Existence of solutions to initial value problems for abstract semilinear evolution equations,” Acta Mathematica Sinica Chinese Series, vol. 48, no. 6, pp. 1089–1094, 2005. View at Google Scholar
  29. Y. X. Li, “Periodic solutions of semilinear evolution equations in Banach spaces,” Acta Mathematica Sinica Chinese Series, vol. 41, no. 3, pp. 629–636, 1998. View at Google Scholar
  30. Y. X. Li, “Global solutions of initial value problems for abstract semilinear evolution equations,” Acta Analysis Functionalis Applicata, vol. 3, no. 4, pp. 339–347, 2001. View at Google Scholar
  31. Y. X. Li, “Positive solutions of abstract semilinear evolution equations and their applications,” Acta Mathematica Sinica Chinese Series, vol. 39, no. 5, pp. 666–672, 1996. View at Google Scholar · View at Zentralblatt MATH
  32. F. L. Huang, “Spectral properties and stability of one-parameter semigroups,” Journal of Differential Equations, vol. 104, no. 1, pp. 182–195, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. R. Triggiani, “On the stabilizability problem in Banach space,” Journal of Mathematical Analysis and Applications, vol. 52, no. 3, pp. 383–403, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985.
  35. M. G. Kreĭn and M. A. Rutman, “Linear operators leaving invariant a cone in a Banach space,” American Mathematical Society Translations, no. 10, pp. 199–325, 1962. View at Google Scholar